MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgical revision was performed due to placement of the implanted components and not related to failure or malfunction of the system or any components.
 
Event or Problem Description
Patient was implanted with the nalu peripheral nerve stimulator system on (b)(6) 2022 and subsequently complained of an uncomfortable pressure at the incision site.Physician determined that the implantable pulse generator (ipg) was positioned over a spinous process and that was leading to the patient discomfort.Surgical procedure was performed on (b)(6) 2022 to move the ipg to a more comfortable position for the patient.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad
Manufacturer Contact
terry villarba
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key17442074
Report Number3015425075-2023-00145
Device Sequence Number14077103
Product Code GZF
UDI-Device Identifier00812537033594
UDI-Public01008125370335941121012117220121
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2022
Device Model Number71004
Device Catalogue Number71004
Device Lot NumberA00622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown